Why do I get headaches everytime I take Norco?
- 18 Jun 2005 by DDenise
- norco, headache
I've been taking Norco 10/325 for over 2 yrs. It's getting to where now when I take them, I end up with a headache behind my eyes. Is it the Norcos or maybe something else? These headaches last for days.Can someone please tellme what this may be? Thank You so much for your time and advice.[?]
18 Jun 2005
I also get these terrible stubborn headaches when the hydro starts wearing off. Hopefully someone (besides advertisers) will help explain this and offer remedies. I am sure it's the hydro causing them.
5 Oct 2006
The headaches are definitely from the drugs, they are called rebound headaches, when too much or too many pain killers are taken it causes your "fix" to still be maintained yet your body cannot handle the coming down part and therefore reacts with a headache.
6 Oct 2006
If you've been taking hydrocodone for 2 years then it's time to get on a sustained action opiate.Norco's are not a very good drug for long term pain and they tend to do liver damage after chronic use... Dave:)
8 Oct 2006
maybe you have become allergic to it . it happens . your body does not see it as a friend anymore . your body sees it as a enemy now . your body has had enough of it . maybe you should try another alernative :):D[8D]
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Everyday I wake with a headache and proceed the whole day with a major headache. I have taken norco and it really helps as does vicodin 7.5 with ...
2 answers • 4 Jan 2011
I have a terrible headache seriously painful I took a 10mg norco what else can I do besides avoid annoying lights and sounds.any herbs or stretching ...
1 answer • 7 Mar 2012
I have been taking Motrin but its not working. Theses headaches are miserable. I have been 10 days clean from my pain meds norco. I am in so much ...
14 answers • 14 Apr 2012
i've been taking the watson brand norco 325 for the last 2 years with great results for my back pain last month the pharmcy switch brands to a ...
1 answer • 8 Dec 2012
I suffer from heart palpitations and constant headaches in the right temporal lobe as well as nausea.. why?
1 answer • 30 Nov 2014